# SDR DALA2025042403223

- Difficulty date: April 18, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N113DQ
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50032
- Aircraft time: 13,782 hours, 6,381 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SEAT TRACK AT FR 53 RBL 23 WL 147 HAS MULTIPLE SPOTS.   REMOVED AND REPLACED SEAT TRACK RBL 23, FR 51 TO FR 61 WL 147 IAW A220 ASRP BD500-A-J51-42-20-00AAA-078A-A AND ASRP BD500- A-J51-40-00-01AAA-652A-A &  DWG: C01335810 REV C. (LP# 0921110)
